High Wind, Union County
- When
- May 29, 1:55 PM MST to 4:55 PM MST
- Where
- Union County forecast zone
- Measured
- 37 kt (43 mph) measured sustained
- Reported by
- ASOS
The Clayton ASOS recorded sustained winds over 40 mph from 155 pm to 455 pm MST.
A strong late Spring storm approached New Mexico on the 29th, producing strong winds across eastern New Mexico. High winds were recorded at the Clayton Airport.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
A strong late Spring storm approached New Mexico on the 29th, producing strong winds across eastern New Mexico. High winds were recorded at the Clayton Airport.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 29, 10:26 AM MST, 3 hours 29 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1126 AM MDT SUN MAY 29 2011 .UPDATE... ADJUSTED SOME TEMPS UP ACROSS OUR CWA FOR THIS PM. NEAR RECORD OR RECORD TEMPS FOR MUCH OF THE E. CHJ && .PREV DISCUSSION...329 AM MDT SUN MAY 29 2011... CURRENTLY...CLOSED LOW ALOFT CENTERED OVER NORTHERN NEVADA...WITH STRENGTHENING SOUTHWEST WINDS OVER NEW MEXICO CIRCULATING ABOUT THIS FEATURE. UPSTREAM...A CLOSED LOW IS WINDING UP OVER THE GULF OF ALASKA. SURFACE CHARTS PLACING LOW PRESSURE OVER THE NORTHERN TEXAS PANHANDLE...AND IN BELT ACROSS SOUTHWEST COLORADO AND SOUTHERN UTAH. STATIONARY BOUNDARY LINKING ALL THIS UP IS ALLOWING SOME PENETRATION OF 50S DEWPOINTS INTO THE EXTREME NORTHEAST CORNER OF NEW MEXICO...AND SOME PATCHY FOG OVER EASTERN UNION COUNTY. MODELS...IN GOOD AGREEMENT THROUGH LATE NEXT WEEKEND...WITH SOME MAJOR DIFFERENCES FROM LATE SUNDAY ONWARD IN PATTERN EVOLUTION AND FEATURE PLACEMENT. CONSENSUS SOLUTION MOVES CLOSED LOW FROM NORTHERN NEVADA TO SOUTHWEST UTAH THROUGH THE DAY WITH STRONGEST SOUTHWEST FLOW WORKING OUT OF NORTHERN ARIZONA INTO THE HEART OF NEW MEXICO. CLOSED LOW EJECTS RAPIDLY TO THE NORTHERN PLAINS EARLY ON MEMORIAL DAY...AS GULF OF ALASKA SYSTEM SLIDES SOUTHEAST OFF THE OREGON COAST. THIS CLOSED LOW WILL MAKE SLOW DRIFT SOUTHWARD TO ARRIVE NEAR SAN FRANCISCO BAY EARLY WEDNESDAY MORNING...AS RIDGE BUILDING OVER TEXAS AND THE SOUTHERN U.S. TAKES ROBUST SHAPE. RIDGE WILL BE A SHOW STOPPER FOR THE EASTWARD PROGRESSION OF THE CLOSED LOW SYSTEM...WHICH WILL STALL OUT OVER THE SIERRA NEVADA NEXT WEEKEND. EMERGING PATTERN FOCUSES ATTENTION ON THE DEGREE TO WHICH GULF OF MEXICO AND GULF OF CALIFORNIA MOISTURE CIRCULATING TO THE NORTH AND WEST ON UPSTREAM MARGINS OF THE RIDGE CAN REACH NEW MEXICO. MODEL TRENDS POINT TO SOMEWHAT REDUCED AMOUNTS OF MOISTURE...BUT BASIC MOVEMENT OF MOISTURE HAS GOOD RUN TO RUN CONTINUITY FOR THE HEART OF THE HOLIDAY SHORTENED UPCOMING WORK WEEK. RIDGE EXPANSION WEST AND SOUTH WILL INHIBIT CONVECTION OVER NEW MEXICO FOR LATE IN THE HOLIDAY SHORTENED WORK WEEK. MODELS STARTING TO LOSE COHERENCE LATE NEXT WEEKEND...AS EUROPEAN CENTER COLLEAGUES RETROGRADE CALIFORNIA CLOSED LOW WESTWARD INTO THE PACIFIC AGAINST EXPANDING RIDGE CENTERED OVER NEW MEXICO...WHILE VERY PROGRESSIVE GFS MOVES CLOSED LOW EASTWARD TO ARIZONA PLACING NEW MEXICO IN STRONG SOUTHWEST FLOW. WILL CHECK OUT FUTURE RUNS WITH INTEREST TO SEE HOW LONG THE RIDGE WILL LAST OVER NEW MEXICO. NEAR TERM...TODAY THROUGH WEDNESDAY...SOUTHWEST FLOW ROARING ACROSS NEW MEXICO ALOFT WITH CLOSED LOW ALOFT SHIFTING TO SOUTHERN NEVADA...AND ASSOCIATED SURFACE LOW DEEPENS OVER SOUTHERN COLORADO. TIGHT SURFACE PRESSURE GRADIENT OVER NEW MEXICO WILL SUPPORT VERY WINDY CONDITIONS ACROSS THE FORECAST AREA...WITH ESPECIALLY STRONG WINDS FROM THE CONTINENTAL DIVIDE WEST TO ARIZONA LINE...AND OVER THE SUMMITS AND HIGH SLOPES OF THE SAN JUANS AND SANGRE DE CRISTOS NEAR THE COLORADO LINE. WILL GO WITH HIGH WIND WARNING FOR THESE SPOTS...AND COMPLEMENTARY WIND ADVISORIES AROUND THE MARGINS FOR THIS AFTERNOON. WIND AND LOW HUMIDITY WILL CREATE WIDESPREAD FIRE WEATHER DANGER TODAY ACROSS THE FORECAST AREA. TEMPERATURES RUNNING WELL ABOVE NORMAL TO THE EAST...AND NORMAL OR A FEW DEGREES HIGHER TO THE WEST UNDER SOMEWHAT COOLER AIR SIFTING IN BEHIND THE WEATHER SYSTEM. EXPECTING SOME RECORD HIGHS SOUTH OF INTERSTATE 40 OVER THE EASTERN PLAINS...AND RECORDS WILL GET A MAJOR SCARE OVER THE EASTERN PLAINS TO THE NORTH. SOME ISOLATED SHOWERS POSSIBLE OVER THE NORTHERN MOUNTAINS NEAR THE COLORADO LINE LATE THIS AFTERNOON AS CLOSED LOW SLIDES THROUGH...AND ALSO OVER THE SOUTHEAST PLAINS IN VICINITY OF SURFACE TROUGH LYING ALONG THE EASTERN BORDER OF THE STATE. WITH LITTLE MOISTURE TO SPEAK OF IN THE COLUMN...WETTING RAINS WITH THESE ISOLATED SHOWERS SEEM UNLIKELY. FOR MEMORIAL DAY...MUCH COOLER AIR FILTERING IN FROM THE WEST TO TAKE EDGE OFF WEEKEND HEAT WITH 10 TO 15 DEGREE TEMPERATURE DROPS OVER SUNDAY EXPERIENCE. ISOLATED SHOWERS REMAIN POSSIBLE IN VICINITY OF SURFACE TROUGH OVER THE EXTREME EASTERN PLAINS NEAR THE TEXAS BORDER...BUT LITTLE MOISTURE TO WORK WITH FOR WETTING RAINS. WINDS AND FIRE WEATHER REMAIN THE KEY MEMORIAL DAY ISSUES...WINDS STRONGEST AND EXCEEDING ADVISORY CRITERIA OVER THE NORTHEAST QUADRANT OF THE STATE WILL BLOW OVER SINGLE DIGIT HUMIDITIES...AND FIRE DANGER GREATEST FROM THE CENTRAL MOUNTAINS AND NORTHEAST HIGHLANDS EAST TO THE TEXAS AND OKLAHOMA LINES. FOR TUESDAY...CLOSED LOW LONG GONE TO NORTHERN PLAINS...AS NEXT UPSTREAM CLOSED LOW DRIFTS SOUTHWARD IN THE EASTERN PACIFIC TOWARD SAN FRANCISCO BAY. COOLER AIR WILL PUSH TO THE EASTERN PLAINS...WITH SOME DRY LINE CONVERGENCE SETTING UP ALONG THE EASTERN BORDER OF THE STATE. INCREASING SHOWER CHANCES WILL START SHOWING UP FROM INTERSTATE 40 SOUTHWARD...AND EAST OF THE CENTRAL MOUNTAIN CHAIN...AND THIS WILL EXPAND TO ALL OF EASTERN NEW MEXICO THROUGH TUESDAY EVENING. CONVECTION...IF INITIATED...COULD BE VIGOROUS TUESDAY AFTERNOON AND EVENING...WITH LIFTED INDICES RUNNING 2 TO 4 BELOW C...MUCAPE RUNNING AROUND 2000 J PER KG AND STEEP LAPSE RATES. PRECIPITABLE WATERS OVER EASTERN THIRD OF THE STATE RISING ABOVE AN INCH TO PROVIDE SOME DOWNPOUR POTENTIAL WITH STRONGER STORMS...AS WELL AS GUSTY WINDS AND SOME POSSIBLE HAIL IN TALLER STORMS. FOR WEDNESDAY...SOUTHWEST FLOW CONTINUING ALOFT...AS RIDGE STARTS TO EXPAND WESTWARD OVER THE EASTERN PLAINS. ACTION WILL PROVIDE SOME INHIBITION ON EASTERN CONVECTION...AND SHIFT SHOWER FOCUS WESTWARD TO THE CENTRAL MOUNTAIN CHAIN AS WEAK SURFACE TROUGH AND ASSOCIATED THETA E RIDGE SHIFTS TO LINE FROM CLAYTON TO EL PASO. SOMEWHAT REDUCED INSTABILITY AND MUCAPE OVER TUESDAY EXPERIENCE...BUT PRECIPITABLE WATERS REMAINING ABOVE AN INCH TO SUPPORT LOCAL DOWNPOURS...AND SOME CHANCES FOR GUSTS AND HAIL IN TALLER AND STRONGER STORMS. WEDNESDAY TEMPERATURES WILL REMAIN ABOVE NORMAL STATEWIDE. OUTLOOK...THURSDAY THROUGH SATURDAY...GRADUAL TAPERING OFF OF SHOWER COVERAGE AND INTENSITY THROUGH SATURDAY...BUT ISOLATED SHOWERS POSSIBLE THROUGHOUT THE PERIOD AS NEW MEXICO REMAINS ON WESTERN MARGINS OF LARGE RIDGE OVER THE ENTIRE SOUTHERN U.S. CIRCULATION WILL HELP DRAW SOME MOISTURE NORTHWARD OUT OF THE GULF OF CALIFORNIA THURSDAY TO REINFORCE MOISTURE ALREADY IN PLACE. PATTERN BECOMES LOCKED UP THROUGH SATURDAY WITH LITTLE MOVEMENT OF UPSTREAM CLOSED LOW OFF THE CENTRAL CALIFORNIA COAST. STEADY TEMPERATURE PROFILES WITH MOST SPOTS RUNNING NORMAL OR A FEW DEGREES ABOVE FOR THE REMAINDER OF THE WORK WEEK. BREEZY WINDS WILL DEVELOP EACH AFTERNOON ON EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND OUT OVER THE NORTHEAST PLAINS. SHY .AVIATION... VFR CONDITIONS FOR THE MOST PART WILL CONTINUE ACROSS NORTH AND CENTRAL NEW MEXICO THROUGH THE NEXT 24 HOURS. A SHALLOW BACK DOOR MOISTURE LAYER REMAINS EARLY THIS MORNING ACROSS THE FAR NORTHEAST NM AND THIS WILL LINGER UNTIL MID TO LATE MORNING BEFORE BEING DRIVEN OUT OF THE STATE BY INCREASING W TO SW WINDS. UNTIL THEN HOWEVER...EXPECT IFR/LIFR CATEGORY CIGS AND FOG REDUCED VSBY COVERING NE HALF OR SO OF UNION COUNTY. EVEN VERY LOCALIZED VLIFR CONDITIONS MAY OCCUR THROUGH MID MORNING. WIND WILL REMAIN THE BIGGEST THREAT THROUGH THE NEXT 24 HOURS. STRONGER GUSTS WITH MANY OF THE TERMINAL SITES EXPERIENCING 35 KT PLUS GUSTS ON SUNDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43 .FIRE WEATHER... NEAR TERM CONCERNS REMAIN THE WIND...COUPLED WITH VERY LOW HUMIDITY DURING THE AFTERNOONS AND GENERALLY POOR HUMIDITY RECOVERIES AT NIGHT...ENSURING WIDESPREAD RED FLAG CONDITIONS FROM MIDDAY OR EARLY AFTN WELL INTO THIS EVE. EXCEPTION IN THE NEAR TERM WILL BE ACROSS THE FAR NORTHEAST PLAINS...MAINLY CONFINED TO UNION COUNTY...THIS MORNING WHERE FOG...LOW CLOUDS AND HIGH RH VALUES CURRENTLY OCCURRING. THIS HIGH RH IS NOT EXPECTED TO REPEAT LATE TONIGHT AND MON MORNING AS THE LOWER LEVELS WILL BE DOMINATED BY FAIRLY STIFF SW FLOW. AS MENTIONED BRIEFLY ABOVE VERY LOW HUMIDITY...STRONG WINDS AND ABOVE TO WELL ABOVE NORMAL TEMPERATURES ACROSS THE AREA TODAY WILL BRING ABOUT A SLAM DUNK RED FLAG EVENT ACROSS NORTH AND CENTRAL NM. EXTREME READINGS STILL INDICATED ACROSS A GOOD CHUNK OF THE EASTERN PLAINS DUE TO ANTECEDENT POOR RH RECOVERIES...ABUNDANT AFTERNOON INSTABILITY AND STRONG TO VERY STRONG WINDS. EVEN SOME SECTIONS OF THE HIGHLANDS JUST EAST OF THE CENTRAL MTN CHAIN DISPLAY SOME PATCHY EXTREME VALUES. THUS A SIGNIFICANT FIRE WEATHER GROWING EVENT FOR PRETTY MUCH ALL OF N AND CENTRAL NM. STRONGEST MID LEVEL FLOW SHOULD STILL REMAIN OVER PORTIONS OF ARIZONA AND FAR WEST AND PERHAPS NORTH NM. CURRENT RED FLAG HIGHLIGHTS LOOK GOOD...SO WILL KEEP EVENT TIMING AND COVERAGE UNCHANGED FROM WHAT WAS INHERITED. THE MAIN WIND MAXIMUM ALOFT IS DEPICTED TO TRANSLATE OVER NORTHERN AND CENTRAL NEW MEXICO...FAVORING THE NORTH THIRD MON MORNING AND EARLY AFTN...A BIT SLOWER TRANSLATION THAN PREVIOUSLY INDICATED. THUS INCREASED WIND SPEEDS A BIT ACROSS ROUGHLY E HALF OF FCST AREA IN AFTN. POOR HUMIDITY RECOVERIES LEADING INTO MONDAY ACROSS EAST HALF WILL GENERATE CRITICAL CONDITIONS MONDAY. THIS EVENT LOOKS LIKELY ENOUGH TO OCCUR THAT DECISION MADE TO UPGRADE THAT WATCH AREA MONDAY TO A WARNING. WEST CENTRAL AND NW AREAS NOT ALL THAT FAVORED DUE LARGELY TOO COOLING AND LOWERED LAPSE RATES. BUT HUMIDITY VALUES HOWEVER SHOULD REMAIN ON THE LOWER SIDE AS SURFACE COOLING CONTRASTS WITH INFLUX OF LOWER DEWPOINTS. SINGLE DIGIT RH SHOULD REMAIN ACROSS SOUTHERN AND EASTERN AREAS. MID AND LONGER TERM COMPUTER FCST MODELS STILL DEPICT SIGNIFICANT RIDGING OVER THE CENTRAL PORTION OF THE US WITH A DEEPER...SLOW MOVING TROUGH OR UPPER LOW OVER THE WEST COAST TUESDAY THROUGH THE WEEKEND. ECMWF AND GFS ARE FAIRLY SIMILAR FOR MIDWEEK...BUT IN CONTRAST TO 24 HOURS PREVIOUS AND BEYOND THE ECMWF IS MORE BULLISH ON THE PRECIPITATION AREA FOR SW TO CENTRAL AND N CENTRAL NM THAN GFS IS. FORMER MODEL/S QPF AMOUNTS MAY BE A BIT HIGH.BUT THE OVERALL AREA LOOKS TO BE ON TRACK. FOR END OF WEEK AND WEEKEND...MODELS DIVERGE SIGNIFICANTLY AGAIN AS ECMWF BUILD HIGH RIGHT OVER NM...SHUTTING DOWN MOST PCPN...WHILE GFS WETS THINGS UP IN THE STATE AND KEEPS HIGH CENTERED A LITTLE WAYS E OF THE STATE. CONFIDENCE IS PRETTY GOOD NOW THAT TEMPERATURES WILL WARM... ESPECIALLY OVERNIGHT LOWS DURING THIS PERIOD. LOOK FOR ABOVE TO WELL ABOVE NORMAL TEMPERATURES. SOME SORT OF MOISTURE FLUX WILL ALSO OCCUR BUT HOW MOIST IS STILL A LITTLE BIT IN QUESTION. EASTERN PLAINS WILL EVENTUALLY BECOMING FAIRLY CAPPED AS THE WEEK PROGRESSES BUT AGAIN THIS WILL BE DEPENDENT ON STEERING FLOWS AROUND THE UPPER HIGH THUS UPPER HIGH PLACEMENT WILL BE KEY. ALSO FIGURE THAT THE LOWEST HUMIDITY READINGS BOTH DAY AND NIGHT WOULD BE FOUND ACROSS THE WESTERN THIRD. THE MAIN BATTLE ZONE FOR THE HIGHER AND LOWER MOISTURE SLOSHING WOULD BE FOUND BETWEEN THE DIVIDE AND THE EAST SLOPES OF CENTRAL MOUNTAINS. CLOUD TO GROUND LIGHTNING AND FIRE STARTS WOULD CLEARLY BE A THREAT DURING A LARGE PORTION OF THIS PERIOD. FIRE GROWTH DRIVEN BY OUTFLOW WINDS FROM THUNDERSTORMS AND/OR VERY DRY FUEL AND SLOPE ALIGNMENT. ALSO BE ON THE WATCH OUT FOR AN EVENTUAL BREAK DOWN IN THIS PATTERN WHICH MAY COME A LITTLE SOONER THAN WHAT THE MODELS DEPICT SINCE WE ARE IN EARLY JUNE AT THAT POINT. THUS...SOME LIGHTNING FOLLOWED BY ENHANCED WIND WILL BE POSSIBLE AND WE WILL WATCH FOR THIS TREND WITHIN THE MODELS. 43 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING FROM 10 AM TO 7 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ501-503-504-506-507-511-512-514>540. HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ502-505-508-510-513. && 40
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 AM MDT SUN MAY 29 2011 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 540 AM MDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP THROUGHOUT NORTHERN AND CENTRAL NEW MEXICO FROM LATE THIS MORNING THROUGH THIS EVENING. CONDITIONS WILL BE MOST DANGEROUS OVER THE NORTHEAST AND EASTERN PLAINS FROM RATON...TO SANTA ROSA...TO SOUTHWEST DE BACA COUNTY. GUSTY WINDS DEVELOPING EARLY THIS AFTERNOON WILL GUST TO 50 MPH OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO...WITH GUSTS REACHING 60 MPH AND DANGEROUS SPEEDS FROM THE CONTINENTAL DIVIDE WEST TO THE ARIZONA LINE...AND ACROSS THE SUMMITS AND HIGHER SLOPES OF THE NORTHERN SAN JUAN AND SANGRE DE CRISTO MOUNTAINS. VISIBILITIES WILL FALL TO NEAR ZERO AT TIMES IN BLOWING DUST. .DAYS TWO THROUGH SEVEN...MEMORIAL DAY THROUGH SATURDAY DANGEROUS FIRE WEATHER CONDITIONS AND GUSTY WINDS WILL DEVELOP OVER MUCH OF EASTERN NEW MEXICO ON MEMORIAL DAY...WITH WIND GUSTS REACHING 5O MPH MEMORIAL DAY AFTERNOON OVER THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS NORTH OF INTERSTATE 40. VISIBILITIES WILL BE REDUCED LOCALLY TO NEAR ZERO AT TIMES IN BLOWING DUST. ON TUESDAY...THUNDERSTORMS DEVELOPING OVER THE EASTERN PLAINS SOUTH OF INTERSTATE 40 WILL EXPAND OVER ALL OF EASTERN NEW MEXICO BY TUESDAY NIGHT. THUNDERSTORM FOCUS WILL SHIFT TO THE CENTRAL MOUNTAIN CHAIN ON WEDNESDAY. LOCAL DOWNPOURS...GUSTY WINDS AND HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORMS. FOR THURSDAY THROUGH SATURDAY...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WILDFIRE STARTS...MEASURED WIND SPEEDS...AND WIND IMPACTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ...BY CALLING 1.888.386.7637...OR VIA AMATEUR RADIO. SHY
2 high wind. Local standard time, as filed.
The Clayton ASOS recorded sustained winds over 40 mph from 155 pm to 455 pm MST.
The Clayton ASOS a peak wind gust of 61 mph at 355 pm MST.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2011Every state in 2011This day in weather historyWarnings in New Mexico, May 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 295204, 312062.